# SDR USAA050173

- Difficulty date: January 1, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 52,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 1 INCH BY .75 INCH AREA, FLOORBEAM STATION 328 RBBL 24.50 LBBL 24.50.  CORROSION LEVEL 1.  REMOVED CORROSION, FABRICATED STRAP REPAIR PER SRM 53-00-51 PAGE 212-215 AND 53-10-51 PAGE 114.  (M)
